# SDR SWAA2025070184319

- Difficulty date: June 22, 2025
- Submitted: July 1, 2025
- Operation: Air carrier
- Aircraft: N8602F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38110
- Aircraft time: 44,241 hours, 20,859 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR ASSIST HANDLE ON G1 IS LOOSE.   SECURED R1 DOOR ASSIST HANDLE IAW B737-800 AMM 52-41-31.
